# SDR TSAA0351029

- Difficulty date: January 15, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6554893
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATED NEW PRESSURE WEB REPAIR DOUBLER.  ALODINED AND PRIMED ALL BARE ALUMINUM.  FAY SURFACE SEAL INSTALLED REPAIR DOUBLER WITH BMS 5-95 AND FASTENERS IDENTIFIED.  APPLIED CORROSION INHIBITING COMPOUND TO THE INTERNAL SURFACES.  REPAIR COMPLETED IAW ECO 3328, PART 1 AND V.  AIRCRAFT RETURNED TO SERVICE.  (M)
